# SDR SWAA051067

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 58,639 hours, 49,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
